Doxycycline is an antibiotic for a sinus infection, I'm allergic to sulfa drugs should I be worried?
Hello violet47, & welcome to the site. Doxycycline is in the group of tetracyclines & shouldn't be a problem unless it is in liquid form which may contain sulfites. That is usally prexcribed for children who cannot swallow capsules. I believe you should be ok, but will give you the link to read about the side effects, & also gives you the info about staying out of the sun, what to expect etc.. It may cause diarrhea as many antibiotics do & could cause a yeast infection also. It does work good for me for sinus infection. If you have the side effects listed, please let your doctor know. If you develope a yeast infection, a dose of diflucan after you finish the antibiotic is advisable. Wishing you the best. (I too have asthma, & have not had a problem with doxyclycline)...
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2013 • 3 answers
Posted 18 Jan 2014 • 4 answers
Posted 6 Jan 2015 • 1 answer
Doctor put me on a 20 mg of prednisone for five days, was giving 3 course of antibiotics in 7 weeks?
Posted 22 Feb 2015 • 2 answers
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com